# SDR AALA20140701007

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 108,297 hours, 17,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8628AS15
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT RT NR 4 DOOR UPPER AFT INOPERATIVE.  REPLACED LAMP FOR EMER EXIT SIGN AT RT NR 4 DOOR.  OPERATIONS CHECKED NORMAL.
